MAUDE Adverse Event Report: ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RIGID SADDLE RING
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(4), patient site id: (b)(6).It was reported that on (b)(6) 2022, a 30mm rigid saddle ring was implanted.On (b)(6) 2022, the patient experienced major post-operative bleeding and was returned to surgery.A blood transfusion was performed.The patient was stabilized.On (b)(6) 2022, the patient had symptomatic bradycardia.On (b)(6) 2022, a permanent pacemaker was implanted.No patient consequences were reported.
 
Event or Problem Description
Clinical information: (b)(6), patient site id: (b)(6).It was reported that on (b)(6) 2022, a 30mm rigid saddle ring was implanted.On (b)(6) 2022, the patient experienced major post-operative bleeding and was returned to surgery.A blood transfusion was performed.The patient was stabilized.On (b)(6) 2022, the patient had symptomatic bradycardia.On (b)(6) 2022, a permanent pacemaker was implanted.Subsequent to the previously filed report, additional information was received that concomitant procedures performed on (b)(6) 2022 included an aortic valve repair, atrial septal defect (asd) closure, and subvalvular repair (chordal replacement).Heparin was administered during procedure.The cause of bleeding was not able to be determined.There was no allegation of malfunction against the abbott device, and the 30mm rigid saddle ring remains implanted without any issues.There was no prolonged hospitalization due to this event.The patient has since been discharged.
 
Additional Manufacturer Narrative
An event of major post-operative bleeding and bradycardia was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.H6 health effect - impact code: code 4607 removed.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key14598707
Report Number2135147-2022-00343
Device Sequence Number19356687
Product Code KRH
UDI-Device Identifier05414734009447
UDI-Public05414734009447
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRIGID SADDLE RING
Device Catalogue NumberRSAR-30
Device Lot Number8339644
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale
Patient Weight117 KG